Did You Know About Our Online Doctor Service?

Calpol SixPlus Fastmelts Paracetamol
  • Calpol SixPlus Fastmelts Paracetamol
  • Calpol SixPlus Fastmelts Paracetamol
  • Calpol SixPlus Fastmelts Paracetamol

Calpol SixPlus Fastmelts Paracetamol Calpol SixPlus Fastmelts Paracetamol

24 Fastmelts 
£6.25
In Stock
Delivery information Product #0003294

Please note images are for illustration purposes and may differ from the product(s) you receive

Calpol Sixplus Fastmelts are strawberry flavour melt in the mouth tablets that contain Paracetamol and help to relieve pain and fever for children aged 6 years and older.

Calpol

As children get older their needs can change. That is why Calpol have created CALPOL® SIXPLUS™ Fastmelts. The only dissolve-in-the-mouth tablet with a fruity strawberry flavour, to provide on-the-go pain relief for kids 6 years and over.

It's not always convenient to carry liquid pain relief that can be messy to dispense. So Calpol have designed Fastmelts to be convenient to carry around and easy to use. Great when your travelling and on the go. They're formulated with more than twice the strength of infant paracetamol to provide effective, soothing relief from pain and fever and start to work on fever in just 15 minutes, whilst being gentle on your child's tummy. Colour and sugar free. CONTAINS PARACETAMOL

What are Calpol SixPlus Fastmelts?

Calpol SixPlus Fastmelts are strawberry flavoured melt in the mouth tablets for children over six. They can relieve pain and fever caused by conditions including cold and flu, earache, headache, sore throat, toothache and post immunisation fever. Contains Paracetamol.

How does Calpol SixPlus Fastmelts work?

Fastmelts are strawberry flavoured tablets that melt on the tongue with no need for water, great for on-the-go pain relief, they dissolve directly in the mouth and contain Paracetamol so help to relieve mild to moderate pain.

What would you use Calpol SixPlus Fastmelts for?

  • Calpol can be given to children over 6 years of age for the following reasons:
  • Relieving mild to moderate pain such as headache, toothache, teething, earache or sore throat.
  • Reducing a high temperature (fever).
  • Relieving aches, pains, fever and general discomfort associated with colds and flu or following childhood vaccinations.
  • Not recommended for children under 6 years old.

    For oral use only. ¦ To remove tablet use a fingernail to break the foil along the dotted line before pressing the tablet out. ¦ Tablets can be sucked gently until they melt on the tongue.

    There is no need to take water as they melt into a pleasant tasting paste which is easily swallowed. ¦ Alternatively, the tablets can be dissolved in a teaspoon of water or milk if preferred. ¦ Do not give more medicine than the label tells you to.

     If your child does not get better, talk to your doctor.

    This medicine is OK for most children over 6 years and adults

  • Child's Age: 6-9 years - 1 tablet up to 4 times in 24 hrs
  • Child's Age: 9-12 years - 2 tablets up to 4 times in 24 hrs
  • Child's Age: 12-16 years - 2-3 tablets up to 4 times in 24 hrs
  • Child's Age: Adults and children over 16 years - 2-4 tablets up to 4 times in 24 hrs
  • For all the dosage information above please remember:

    Leave at least 4 hours between doses. Contains paracetamol - do not use more than one product containing paracetamol at the same time. Do not give more than 4 doses in any 24 hour period. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Always read the label. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

    This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

    Do not give your child this medicine… ¦ If s/he has ever had a bad reaction to any of the ingredients. ¦ If s/he is taking anything else with paracetamol in it. ¦ If s/he has phenylketonuria (a hereditary disease discovered at birth.) If any of these applies, get advice from a doctor or pharmacist without using CALPOL®.

    Talk to your doctor or pharmacist… ¦ If your child has serious kidney or liver problems. ¦ If your child is taking any other medicines including: ¦ metoclopramide or domperidone (used to treat nausea and vomiting) ¦ cholestyramine (used to treat high cholesterol) ¦ anticoagulants (drugs that thin the blood, such as warfarin) ¦ anticonvulsants (drugs to treat epilepsy) If you are not sure about the medicine your child is taking, show the bottle or pack to your pharmacist. If any of these bullet points apply, talk to a doctor or pharmacist.If adults take this medicine: The following additional warnings are included in case an adult takes this product. ¦ You can use this medicine while you are taking oral contraceptives(‘the pill’), but it may not work so well on your pain or fever. ¦ If you drink large amounts of alcohol, talk to your doctor before you take this medicine. You may be more open to the side effects of paracetamol. If this applies to you, talk to a doctor before use. ¦ If necessary, the medicine can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible.

    Contact your doctor or pharmacist if the pain and/or fever are not reduced or if you need to take the medicine more often. ¦ Ask your doctor or pharmacist for advice before taking this medicine if you are breastfeeding.

    Some of the ingredients can cause problems ¦ This medicine contains 8 mg aspartame (E951) in each tablet. Aspartame is a source of phenylalanine. It may be harmful if you have phenylketonuria (PKU), a rare genetic disorder in which phenylalanine builds up because the body cannot remove it properly. ¦ This medicine contains mannitol (E421), which may have a mild laxative effect

    CALPOL SIXPLUS FASTMELTS™ can have side-effects, like all medicines, although these don't affect everyone and are usually mild.

    Tell your doctor as soon as possible if you notice any of these:

  • allergic reactions including swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives.
  • becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual. These are very rare effects in people taking paracetamol.
  • very rare cases of serious skin reactions have been reported. Symptoms may include: skin reddening, blisters, rash. If skin reactions occur or existing skin symptoms worsen, stop use and seek medical help right away.
  • If your child shows any of these signs, stop giving paracetamol and talk to a doctor right away.

    Long term use: People who use medicines containing paracetamol every day for a long time (several months or more) could get certain side-effects, including liver and kidney damage. People taking paracetamol in the usual way for shorter periods have not had these problems, but liver function tests may be affected. If you notice any side-effects not included in this leaflet please tell your doctor or pharmacist.

    Reporting of side-effects: If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side-effects not listed in this leaflet. You can also report side-effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side-effects you can help provide more information on the safety of this medicine.

    For more information please refer to the patient information leaflet.

    The active ingredient is: paracetamol 250 mg per tablet

    Other ingredients are: Mannitol (E421), crospovidone, aspartame (E951), magnesium stearate, basic butylated methacrylate copolymer, polyacrylate dispersion 30% and colloidal anhydrous silica. The flavouring is strawberry.

    Disclaimer

    The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

     rated Calpol SixPlus Fastmelts Paracetamol as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
     rated Calpol SixPlus Fastmelts Paracetamol as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
     rated Calpol SixPlus Fastmelts Paracetamol as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    5.00 stars

    Great for on the go

    We keep these in our bags and car for those unexpected moments when the kids suddenly feel unwell.

    0 out of 0 people found this useful. Yes No Report abuse
    5.00 stars

    Perfect

    Great pain relief for children

    0 out of 0 people found this useful. Yes No Report abuse
     rated Calpol SixPlus Fastmelts Paracetamol as:
    4.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    View more reviews
    £6.25

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply